| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported that, picc line faulty.Line leakage.(b)(6) 2023: picc was changed out after the leakage was observed.No patient harm reported.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a catheter leak is confirmed but the exact cause remains unknown.One photo sample and one video sample of a powerpicc catheter were provided for evaluation.The photo showed the outer package kit label indicating lot: refv1290.The video sample showed a 6 fr dl powerpicc catheter outside of patient use being infused through the purple lumen.Fluid is observed to leak from the proximal end of the catheter tubing.The damage on the catheter could not be clearly inspected from the video.Based on the information provided, possible contributing factors include damage during handling, sharp instrument damage, and repeated kinking of the catheter contributing to material damage.Since the presence of a leak was observed, the complaint is confirmed but the exact cause remains unknown.